Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Stomach pain at night, jaundice

i have sever pain in my stomach since 5 days i went to dr. he gave some medecine after taking that i had relif but the second day it started again ,and always at naght it start paining havent slept 3 nights properly due to pain ,before this 5 to 6 months before i had jaundice 3 times ,i m scared this time it must not be jaundice plzzz help and suggest me
Asked On : Tue, 1 May 2012
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for using HealthCare Magic
I would be pleased to answer your question
Your pain seems to be mostly gastritis . If you have had relief with the medication given by the doctor it seems more like a case of gastritis only .
You should avoid spice or fried foods .

Continue with the medications as the doctor has adviced.
Also please do get a few blood tests done which includes a complete blood count and liver profile .

Answered: Tue, 1 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor